# SDR USAA2012050800020

- Difficulty date: April 28, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 57,238 hours, 37,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH VISIT - CRACK ON FRAME INNER CHORD AT BS 601 BELOW S17L, WL 200, LBBL 60.  REPAIRED FRAME INNER CHORD AT BS 601 BELOW S17L, WL 200, LBBL 60 IAW TYPICAL REPAIR TR737-5362-11-0448.
